# SDR COEA2017052608923

- Difficulty date: May 26, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53171100208
- Condition: Gouged
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT STRINGER 3A, FRAME 16.  REPAIRED IAW SRM 530000-300-826-A01.
